Got CD 21 results

iVillage Member
Registered: 06-01-2010
Got CD 21 results
12
Fri, 07-23-2010 - 12:19am

Got a call from my infertility doctor' nurse yesterday, my CD 21 results came in.
Not good - progesterone level came up as 2.3 8(. Had new meds
waiting today at the pharmacy- but to add to my anxiety had to take
a HPT this evening with a BFN - no period yet either
Meds: prometrium- new, 2nd clomid cycle

What a week!

Yvonne
TTC - June 2010
Me-41, DH-47
DD-19, DS-14, and a Sweet Baby w/ angel wings

Yvonne
TTC - June 2009
Me-41, DH-47


DD-19, DS-14, and a Sweet Baby w/ angel wings


Pages

iVillage Member
Registered: 09-13-2007
Fri, 07-23-2010 - 12:22am
Gosh, I thought Clomid was supposed to increase your progesterone in a cycle.
 


 


Susan V

iVillage Member
Registered: 08-20-2006
Fri, 07-23-2010 - 12:14pm

Hi Yvonne,
Sorry to hear about your test results. :( Hopefully the new meds will regulate everything for you!

I was just wondering, do you know how long your LP is in general? And did you have any symptoms of low progesterone? What were they? I am trying to figure out if that might be what is causing me to not get PG.

I hope your new meds work their magic!!!!


-Dianne, 41 yo
DH 37


TTC#1 since March 2010
Acupuncture, Chinese Herbs, OPKs, Charting (for now)





http://www.fertilityfriend.com/home/flappergirl2


-Dianne, 41 yo
DH 37


iVillage Member
Registered: 03-16-2005
Fri, 07-23-2010 - 3:54pm

Prometrium and Clomid should sort out that progesterone issue, so it seems that you are on the right track.

Is your doc looking into why your progesterone is so low?

Libby

iVillage Member
Registered: 09-13-2007
Fri, 07-23-2010 - 5:17pm

Is Prometrium what I'm going to be asking for Libby?

 


 


Susan V

iVillage Member
Registered: 03-16-2005
Fri, 07-23-2010 - 10:38pm

Prometrium, or at least the Prometrium prescribed to me in Canada, is a suppository that you insert vaginally 3 times a day. It boosts the progesterone available to your system.

I do not know if this is the product you should get or not. I got mine after I had my BFP, but we knew my progesterone levels were fine because I was on Clomid and I was tested each month, including that month. I had plenty in the first 14 DPO.

Susan (and every one else considering Progesterone) - there are drawbacks that you need to be aware of. You do need Progesterone in order to maintain a pregnancy. That is a fact. However, taking Progesterone will do two things:
1. it will keep your temperature high even if you are not preggo, which can make your temping unreliable; and,
2. will bolster a viable pregnancy - that is the point of it; but, it will also bolster (for a time) a pregnancy that is not viable. If a woman has a pregnancy that is not viable, it will normally M/C at around 7-8 weeks. With the artificial addition of Progesterone, this same non-viable pregnancy will be extended to 11-12 weeks. The pregnancy will M/C, but so much later than without the Progesterone.

There is no saving a non-viable pregnancy; but Progesterone will get a viable pregnancy through the early stages and on to the stage when the placenta will provide for the baby's needs.

Libby

iVillage Member
Registered: 09-13-2007
Sat, 07-24-2010 - 12:26am
OK, it's what I thought it was then.
 


 


Susan V

iVillage Member
Registered: 03-16-2005
Sat, 07-24-2010 - 8:35am

Chromosomal problem = yes.
Developmental problem = yes.
Blighted ovum = yes.

There is nothing that saves a pregnancy destined to M/C, only solutions to help pregnancies that are viable.

Libby

iVillage Member
Registered: 06-24-2009
Sat, 07-24-2010 - 1:08pm

Well I have alittle different take on progesterone and although I know it can not hurt and I certainly think it helped me - I had several miscarriages all in the 8 to 10 week period and then I went on progesterone and had a miscarrige (blighted ovum at 7 weeks) then I went on progesterone for my last two pregnancies

~ Jodi ~


iVillage Member
Registered: 09-13-2007
Sat, 07-24-2010 - 3:18pm
Yes, Jodi, thanks for sharing that!
 


 


Susan V

iVillage Member
Registered: 06-01-2010
Sat, 07-24-2010 - 8:48pm

Yes they're increasing the clomid dosage this time. I didn't have any specific symptoms, but I had been taking the depo-provera monthly shots and they think that might be the culprit.

Feeling the side effects of the progestrone the last 2 days/ yuck

Yvonne
TTC - June 2010
Me-41, DH-47
DD-19, DS-14, and a Sweet Baby w/ angel wings

Yvonne
TTC - June 2009
Me-41, DH-47


DD-19, DS-14, and a Sweet Baby w/ angel wings


Pages